# SDR IPXA10562793

- Difficulty date: September 5, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Dented
- Location: Bs 740 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LOWER SIDEWALL PANEL SUPPORT ANGLE DENTED STA 740 BETWEEN STR 24L AND 25L.  R & R SUPPORT CHANNEL IAW SRM 51-40-02-0G.
